# SDR SWAA050777

- Difficulty date: March 14, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 33,665 hours, 28,812 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 65C26606
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT WING, NR 4 L/E SLAT, OUTBOARD MAIN TRACK, LOWER SURFACE CORRODED.  REPAIRED TRACK PER OHM.
